# SDR QXEA2014011700014

- Difficulty date: January 17, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N428QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 16,379 hours, 17,499 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

ON APPROACH, 16R HAD NO A III ON HCP.  DIVERTED AND ACCOMPLISHED UNEVENTFUL LANDING.
